# SDR AALA202501135541

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 26,294 hours, 11,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HASND AFT SLIDE OVERWING LIGHT INOPERATIVE. REPLACED BULB AND REINSTALLED LENS AND SCREWS. OPERATIONAL CHECK OF THE RIGHT H AND AFT OVERWING LENS LIGHT SATISFACTORY. PER B737-NGAMM-33-51-04-960-801.
